# SDR SIMA993071

- Difficulty date: November 3, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N210AE
- Make and model: Saab 340B
- Aircraft serial: 340210
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: PLAL7075T7351
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACK BL 18.3R WAS FOUND CRACKED IN THE CARGO AREA.  CUTOUT EXISTING SEAT TRACK FROM STATION 640.138 TO STATION 686.888.  DEBURRED, ALODINED, PRIMERED AND PAINTED EDGES.  FABRICATED AN EXTRUSION OF 4650000-43 EXTRUDED MATERIAL, DEBURRED, ALODINED AND PAINTED.  FABRICATED A 15INCH LONG U-BEAM MATERIAL, DEBURRED, ALODINE AND PAINTED SURFACES.  POSITIONED REPAIR U-BEAM INSIDE EXISTING SEAT TRACK AND DRILLED HOLES.  FIXED REPAIR EXTRUSION, DRILLED, AND COUNTERSUNK HOLES.  MOUNTED NAS 1580-A3T6 BOLTS AND MS 21042L3 NUTS THROUGH TOP OF SEAT TRACK AND NAS 1670-08L-3 FASTENERS THROUGH FLANGES.  PRIMED AND PAINTED FASTENERS.  WORK DONE IAW SAAB 340 SRM 72LKS 3079 REVISION 34 CHAPTER 53-70-60 AND STANDAR
